NSHN Forum


Back to NSHN Mainsite   
News: New members: please note that all new applications are manually checked for member safety. It can take up to 24 hrs for new accounts to be approved. When approved you will be emailed with your activation link, and after you activate your account you can then post and see additional rooms. You must have a valid email address to receive your activation link.
 
*
Welcome, Guest. Please login or register. April 20, 2014, 04:10:06 AM


Login with username, password and session length

Pages: [1] 2   Go Down
  Print  
Author Topic: Amitriptyline  (Read 874 times)
0 Members and 1 Guest are viewing this topic.
Blue_Human
18+
Usually here
***
Offline Offline

Posts: 5411



« on: March 10, 2012, 08:31:27 PM »

I have recently been put on amitriptyline for medical reasons and I have found my mood to be quite dramatically changing and I feel really groggy, slow and tired. I am on a low dose and haven't been on them long, I was just wondering is this normal and has anyone else had any experience with this drug? I'm a bit worried how this will further effect my uni attendance, but I don't really want to talk to my advisor.  Thank you Smiley
Logged

Barry Harry From faith.clarke, Named by Lwona

  Blueberry from Anne_Gwish Thank you! littlehug1

Savannah
18+
Always here
***
Offline Offline

Posts: 13916


« Reply #1 on: March 10, 2012, 09:35:45 PM »

I was on them years ago...evil stuff for me so came off them very quickly. Hope someone can be more helpful. Can you speak to your doc?
Logged

Last SH - 15/05/10
Last OD - 21/02/10
Last Sui - 04/05/10

Faded~Lady
18+
Usually here
***
Online Online

Posts: 7620



« Reply #2 on: March 10, 2012, 09:38:33 PM »

I found the groggyness wore off after a few weeks xx
Logged

Only those who dare, truly live.
- Ruth P. Freedman
Blue_Human
18+
Usually here
***
Offline Offline

Posts: 5411



« Reply #3 on: March 10, 2012, 11:24:58 PM »

Hope it wasn't too bad Faith! I have to go back next week due to blood tests anyway, so I might speak to her then. It's really weird, like I didn't really expect to feel different, I just feel so like detached and slow and tired and stuff, it's not enjoyable haha. I think I did read that it was a side effect, but yeah.

Thank you Faded, hopefully it will this time!
Logged

Barry Harry From faith.clarke, Named by Lwona

  Blueberry from Anne_Gwish Thank you! littlehug1

Skye
Guest
« Reply #4 on: March 11, 2012, 09:05:09 AM »

Just wanted to reassure you a bit, I have been on it for 3 years for depression starting at 200mg and now at 50mg- at 200mg there was a grogginess but it did get better and the lower my dose the better. But even on on the high dose I got used yo it. I would say give it chance. Hope it gets better for you   littlehug1
Logged
greenday
Newbie
Usually here
*
Offline Offline

Posts: 873


« Reply #5 on: March 11, 2012, 11:05:57 AM »

where with u all the way  big hug
Logged
jokerlaw
18+
Usually here
***
Offline Offline

Posts: 2520



« Reply #6 on: March 11, 2012, 12:40:08 PM »

I was on it for 2 weeks to help me sleep but I became actively suicidal. Please be careful with it. Take care
Logged

USE TO BE KGALAW

"I drink a fifth of vodka until its gone and if it feels so good then it can't be wrong"
Blue_Human
18+
Usually here
***
Offline Offline

Posts: 5411



« Reply #7 on: March 11, 2012, 08:00:34 PM »

Thank you guys Smiley I feel really tired and slow today, more so than yesterday. I'm also getting thoughts about harming which I haven't had for a while, but this might just link to the tiredness. I might just speak to my GP when I go back, it has helped with sleeping though
Logged

Barry Harry From faith.clarke, Named by Lwona

  Blueberry from Anne_Gwish Thank you! littlehug1

greenday
Newbie
Usually here
*
Offline Offline

Posts: 873


« Reply #8 on: March 11, 2012, 08:42:03 PM »

you r doing realy well keep up the good work  Cheesy big hug
Logged
jokerlaw
18+
Usually here
***
Offline Offline

Posts: 2520



« Reply #9 on: March 11, 2012, 10:39:44 PM »

Hope things go well with the gp Smiley
Logged

USE TO BE KGALAW

"I drink a fifth of vodka until its gone and if it feels so good then it can't be wrong"
Pages: [1] 2   Go Up
  Print  
 
Jump to:  

Powered by MySQL Powered by PHP Powered by SMF 1.1.19 | SMF © 2013, Simple Machines

Valid XHTML 1.0! Valid CSS! Dilber MC Theme by HarzeM